Bayesian Life Test Planning for the Weibull Distribution with Given Shape Parameter

Date
2002-10-08
Authors
Zhang, Yao
Meeker, William
Meeker, William
Major Professor
Advisor
Committee Member
Journal Title
Journal ISSN
Volume Title
Publisher
Altmetrics
Authors
Research Projects
Organizational Units
Statistics
Organizational Unit
Journal Issue
Series
Department
Statistics
Abstract

This paper describes Bayesian methods for life test planning with Type II censored data from a Weibull distribution, when the Weibull shape parameter is given. We use conjugate prior distributions and criteria based on estimating a quantile of interest of the lifetime distribution. One criterion is based on a precision factor for a credibility interval for a distribution quantile and the other is based on the length of the credibility interval. We provide simple closed form expressions for the relationship between the needed number of failures and the precision criteria. Examples are used to illustrate the results.

Comments

This preprint was published in Metrika 61 (2005): 237–249, doi:10.1007/s001840400334.

Description
Keywords
Citation
DOI
Collections